Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with HSV2 on genitals. Got yeast infection. Took acycovir. Having pain in the vagina. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12283 Questions
Question
Hi, I was diagnosed with HSV2 ON GENITALS ABOUT 7 weeks ago then got a yeast infection. Most all my symptoms are fine after taking 2 rounds of acycovir and two doses of diflucan. I still have some skin pain in my vagina that feels raw and tingly. I have sort of a yeasty smell down there. Is that normal or do I need another round of meds? My stomach has been very Gassy and bloated Also. Thanks!
Posted Tue, 11 Jun 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 35 minutes later
Hello,
Thanks for posting your query.
The mild altered sensations of the skin are normal after genital herpes infection. You can start taking methylcobalamin supplements to relieve the symptoms.
For the yeasty smell, you can take some general measures-
1.Avoid wearing tight underwear or other tight acrylic garments everyday. Use loose fitting cotton underwear and panties. Avoid wearing jeans, legging, panty hose every day.
2.Stay away from deodorant sanitary pads and tampons.
3.Do not remain in wet clothes for a long time.
4. You can insert tampoons dipped in yogurt into your vagina twice a day. Be sure not to keep them inside for more than two hours.
Another round of medicines is not immediately needed.
The bloated feeling can be taken care of with dietary modifications and is not related to the infection you had.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with HSV2 on genitals. Got yeast infection. Took acycovir. Having pain in the vagina. Cure? 5 minutes later
Thanks for your reply. Will these burning, tingling, raw skin symptoms eventually go away? Where can I purchase the supplements that you suggested?
Thanks
 
 
Answered by Dr. Rakhi Tayal 15 hours later
Hello.
Thanks for writing again.
The symptoms will eventually decrease and go away. You can get pregabalin and methylcobalamin supplements prescribed from your physician.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor